# SDR QXEA0000708

- Difficulty date: March 4, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING INTERNAL RIB LOWER U-CHANNEL AT WS 7600 HAS TOOL MARKS INSIDE CHANNEL BETWEEN BOTTOM SKIN STRINGERS 2.17 AND 2.15.  REPAIRED IAW FOKKER SRM 57-01-01 PAGE 4.
